Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 296, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 22, 2005, 4:19 PM CDT for Rankin County, Mississippi. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 4:19 PM CDT (21:19 UTC)
- Expired
- Apr 22, 2005, 5:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 11 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 11:30 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 290 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 222119
SVRJAN
MSC121-222200-
/O.NEW.KJAN.SV.W.0296.050422T2119Z-050422T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT FRI APR 22 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RANKIN COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITIES OF...RICHLAND...PEARL...BRANDON
* UNTIL 500 PM CDT
* AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RICHLAND...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BRANDON BY 425 PM CDT
LAT...LON 3215 9016 3215 9021 3218 9022 3220 9021
3233 9019 3228 8975 3227 8973 3207 8973
3207 8982
$$
DHB1 follow-up statement
000
WWUS54 KJAN 222138
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
438 PM CDT FRI APR 22 2005
MSC121-222200-
/O.CON.KJAN.SV.W.0296.000000T0000Z-050422T2200Z/
RANKIN MS-
438 PM CDT FRI APR 22 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM CDT FOR
SOUTHERN RANKIN COUNTY...
AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTH OF I-20 EXIT 59 US HWY 80 EAST BRANDON...OR
ABOUT 7 MILES SOUTHEAST OF BRANDON...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PUCKETT BY 455 PM CDT
LAT...LON 3215 9016 3215 9021 3218 9022 3220 9021
3233 9019 3228 8975 3227 8973 3207 8973
3207 8982
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:50 PM CDT, 29 minutes earlier.
Area forecast discussion, Apr 22, 3:50 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 350 PM CDT FRI APR 22 2005 .SYNOPSIS... ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH EARLY THIS EVENING ACROSS THE SOUTHEASTERN TWO-THIRDS OF THE FORECAST AREA AS A STRONG COLD FRONT NEARS FROM THE NORTHWEST AND AN UPPER DISTURBANCE SWINGS ACROSS. STORMS SHOULD EXIT SOUTHEAST SECTIONS THIS EVENING WITH THE COLD FRONT PASSING SOUTH OF THE ENTIRE AREA OVERNIGHT. MUCH COOLER WEATHER ON TAP FOR THIS WEEKEND...BUT LOTS OF SUN AND GENERALLY PLEASANT CONDITIONS UNTIL AT LEAST THE START OF THE WORK WEEK. && .DISCUSSION... THUNDERSTORMS HAVE FINALLY STARTING FIRING UP IN PAST 30 MINUTES ACROSS THE FORECAST AREA AS ASCENT FROM APPROACHING SHORTWAVE ENERGY PROVIDED THE MISSING INGREDIENT IN AN OTHERWISE VERY FAVORABLE ENVIRONMENT. SB CAPES IN THE 2500 TO 3000 RANGE...COMBINED WITH ROUGHLY 30KTS OF DEEP LAYER SHEAR...WILL BE ENOUGH TO FUEL STORMS CAPABLE OF PRODUCING LARGE AND DAMAGING HAIL...AS WELL AS OCCASIONAL WIND GUSTS TO 50 OR 60 KTS. DEEP MOISTURE IS FORECAST TO SHIFT SOUTH OF THE FORECAST AREA LATER THIS EVENING WELL AHEAD OF THE ACTUAL COLD FRONT. THEREFORE...I ANTICIPATE MOST OF THE CONVECTION WILL SHIFT SOUTH OF THE HIGHWAY 84 CORRIDOR BY THE TIME THE COLD FRONT WILL BE THROUGH THE DELTA. POST FROPA...EXPECT GUSTY NORTHWEST WINDS AND SCATTERED CLOUDS...BUT NO PRECIP. LOWS TONIGHT WILL NOT HAVE A CHANCE TO DROP TOO FAR (50S GENERALLY)...BUT THE WIND MAY FEEL A LITTLE RAW TOMORROW MORNING. /BB/ DID NOT MAKE ANY DRAMATIC CHANGES TO THE REST OF THE GOING FORECAST. THE COLD FRONT SHOULD MOVE THROUGH THE AREA OVERNIGHT...WITH COOLER DRIER AIR QUICKLY MOVING INTO THE REGION. TEMPS WILL BE NEARLY 20 DEGREES COOLER SATURDAY AND SUNDAY. WINDS WILL INCREASE BEHIND THE BOUNDARY SATURDAY...DECIDED TO HOLD OFF THE LWY FOR NOW. EXPECT WINDS IN THE TO 20 MPH RANGE FOR MOST AREAS. THE NORTHWEST WILL BE THE LIKELY AREA FOR HIGHER GUSTS...AGAIN WILL WAIT ON ISSUING. THE WEEKEND SHOULD BE NICE AND MILD WITH A COOL NORTHERLY BREEZE. ANOTHER SYSTEM WILL APPROACH THE REGION LATE MONDAY/TUESDAY. GFS HAS A 1 TO 2 INCH RAINFALL AMOUNTS FROM 00Z TUE-00Z WED. THERE APPEARS TO BE A WEAK WAVE IN THE UPPER FLOW AND A SURFACE FEATURE COMING UP FROM THE SOUTHWEST. MADE SOME ADJUSTMENTS TO THE POPS TO SHIFT THE BEST RAIN CHANCES INTO THE MONDAY AND TUESDAY. ANOTHER COLD FRONT SHOULD PASS THROUGH THE AREA TUESDAY AFTERNOON...WITH MORE SHOWERS AND THUNDERSTORMS DEVELOPING THROUGH LATE TUESDAY/EARLY WEDNESDAY. HIGH PRESSURE WILL SETTLE OVER THE AREA WEDNESDAY AND MAINTAIN THROUGH THE EXTENDED. TEMPS WERE GOOD...BASICALLY KEPT THINGS CLOSE TO GUIDANCE. DPT WERE A LITTLE MORE DIFFICULT...BASICALLY KEPT THE CURRENT FORECAST. /LM/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50/7
Hazardous weather outlook, Apr 22, 4:07 AM CDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 407 AM CDT FRI APR 22 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 230907- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 407 AM CDT FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY ACROSS AREAS ALONG AND EAST OF INTERSTATE 55...WHILE ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS AREAS WEST OF INTERSTATE 55. A MID LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT IS EXPECTED TO PUSH ACROSS THE FORECAST AREA TODAY AND EXIT THIS EVENING. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY ACROSS EXTREME SOUTHEAST ARKANSAS AND PORTIONS OF NORTHEAST LOUISIANA AND NORTHWEST MISSISSIPPI THIS MORNING AS OVERNIGHT ACTIVITY OVER ARKANSAS HEADS SOUTHEAST INTO OUR REGION. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER RISKS. THUNDERSTORM ACTIVITY IS LIKELY TO PUSH EAST AND SOUTH ACROSS AT LEAST THE NORTHERN PORTION OF THE FORECAST AREA THROUGH LATE THIS MORNING IN RESPONSE TO UPPER LEVEL ENERGY SWINGING THROUGH THE TENNESSEE VALLEY. BY THIS AFTERNOON...MODERATE LEVELS OF ATMOSPHERIC INSTABILITY WILL EXIST OVER THE LOWER MISSISSIPPI RIVER VALLEY...ALONG AND AHEAD OF A COLD FRONT WHICH WILL BE APPROACHING THE MISSISSIPPI RIVER. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AT LEAST IN THE VICINITY OF THIS BOUNDARY. THESE THUNDERSTORMS WILL MOVE EASTWARD THROUGH THE AREA THIS AFTERNOON AND EARLY EVENING...WITH THE MAIN SEVERE WEATHER RISKS CONTINUING TO BE DAMAGING WINDS AND LARGE HAIL. MOST...IF NOT ALL...OF THE STORMS SHOULD BE EAST OF THE FORECAST AREA BY MIDNIGHT AS THE COLD FRONT CONTINUES ON SOUTH TO THE GULF COAST. ...NON PRECIPITATION... PATCHY FOG FORMATION IS POSSIBLE PRIOR TO DAWN ACROSS PORTIONS OF SOUTHEAST MISSISSIPPI...MAINLY SOUTHEAST OF A BUDE...TO CRYSTAL SPRINGS...TO QUITMAN LINE. VISIBILITIES COULD BE REDUCED TO LESS THAN HALF A MILE AT TIMES EARLY THIS MORNING...ESPECIALLY IN LOW LYING AREAS AND ALONG RIVERS AND LAKES. DENSE FOG IS NOT EXPECTED TO BE A PROBLEM IN OTHER PORTIONS OF THE FORECAST AREA THIS MORNING. THE PATCHY FOG IS EXPECTED TO BURN OFF BY MID MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS ANTICIPATED FRIDAY...BUT OTHERWISE IS NOT ANTICIPATED THROUGH NEXT FRIDAY MORNING...APRIL 29TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Apr 22, 2:37 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 237 PM CDT FRI APR 22 2005 MSZ031>033-037>039-044>046-050>052-056>058-066-230200- ATTALA MS-CHOCTAW MS-CLARKE MS-JASPER MS-JONES MS- KEMPER MS-LAUDERDALE MS-LEAKE MS-LOWNDES MS-NESHOBA MS- NEWTON MS-NOXUBEE MS-OKTIBBEHA MS-SCOTT MS-SMITH MS- WINSTON MS- THE NATIONAL WEATHER SERVICE HAS REPLACED A PORTION OF SEVERE THUNDERSTORM WATCH 185 AND HAS ISSUED SEVERE THUNDERSTORM WATCH 190 UNTIL 9 PM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THE NEW WATCH INCLUDES 16 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW LEAKE SCOTT SMITH IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTHEAST MISSISSIPPI LOWNDES OKTIBBEHA IN SOUTHEAST MISSISSIPPI JONES THIS INCLUDES THE CITIES OF...COLUMBUS...KOSCIUSKO...FOREST... MORTON...CARTHAGE...TAYLORSVILLE...RALEIGH...LAUREL... BAY SPRINGS...HEIDELBERG...MACON...BROOKSVILLE...QUITMAN... STONEWALL...SHUBUTA...NEWTON...UNION...DECATUR...CONEHATTA... DE KALB...SCOOBA...STARKVILLE...PHILADELPHIA...PEARL RIVER... ACKERMAN...WEIR...MERIDIAN AND LOUISVILLE. MSZ028>030-222045- CLAY MS-MONTGOMERY MS-WEBSTER MS- THE NATIONAL WEATHER SERVICE HAS ALLOWED TO EXPIRE SEVERE THUNDERSTORM WATCH 185 FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS ALLOWS TO EXPIRE 3 COUNTIES IN NORTH CENTRAL MISSISSIPPI MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI CLAY THIS INCLUDES THE CITIES OF...WEST POINT...WINONA...EUPORA... MABEN AND MATHISTON. MSZ072>074-230200- FORREST MS-LAMAR MS-MARION MS- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 190 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 3 COUNTIES IN SOUTH CENTRAL MISSISSIPPI MARION IN SOUTHEAST MISSISSIPPI FORREST LAMAR THIS INCLUDES THE CITIES OF...COLUMBIA...WEST HATTIESBURG... LUMBERTON...PURVIS AND HATTIESBURG. LAZ016-023>026-MSZ043-047>049-053>055-059>065-230000- CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA- TENSAS LA-ADAMS MS-CLAIBORNE MS-COPIAH MS-COVINGTON MS- FRANKLIN MS-HINDS MS-JEFFERSON MS-JEFFERSON DAVIS MS- LAWRENCE MS-LINCOLN MS-MADISON MS-RANKIN MS-SIMPSON MS- WARREN MS- SEVERE THUNDERSTORM WATCH NUMBER 186 REMAINS VALID UNTIL 7 PM CDT FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 5 PARISHES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA FRANKLIN MADISON TENSAS IN MISSISSIPPI THIS WATCH INCLUDES 14 COUNTIES IN CENTRAL MISSISSIPPI COPIAH HINDS MADISON RANKIN SIMPSON IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN IN SOUTHEAST MISSISSIPPI COVINGTON IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... VICKSBURG...TALLULAH...BROOKHAVEN...WINNSBORO...NATCHEZ...MAGEE... MENDENHALL...PEARL...BRANDON...RICHLAND...CRYSTAL SPRINGS... HAZLEHURST...WESSON...FAYETTE...PORT GIBSON...PRENTISS... BASSFIELD...MONTICELLO...NEW HEBRON...JACKSON...COLLINS... MOUNT OLIVE...BUDE...ROXIE...MEADVILLE...VIDALIA...FERRIDAY... WEST FERRIDAY...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH AND WATERPROOF. CAB
Special weather statement, Apr 22, 3:17 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 317 PM CDT FRI APR 22 2005 LAZ016-023>026-MSZ043-047>049-053>055-059>065-230000- CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA- TENSAS LA-ADAMS MS-CLAIBORNE MS-COPIAH MS-COVINGTON MS- FRANKLIN MS-HINDS MS-JEFFERSON MS-JEFFERSON DAVIS MS- LAWRENCE MS-LINCOLN MS-MADISON MS-RANKIN MS-SIMPSON MS- WARREN MS- SEVERE THUNDERSTORM WATCH NUMBER 186 REMAINS VALID UNTIL 7 PM CDT FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 5 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA FRANKLIN MADISON TENSAS IN MISSISSIPPI THIS WATCH INCLUDES 14 COUNTIES IN CENTRAL MISSISSIPPI COPIAH HINDS MADISON RANKIN SIMPSON IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN IN SOUTHEAST MISSISSIPPI COVINGTON IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... VICKSBURG...TALLULAH...BROOKHAVEN...WINNSBORO...NATCHEZ...MAGEE... MENDENHALL...PEARL...BRANDON...RICHLAND...CRYSTAL SPRINGS... HAZLEHURST...WESSON...FAYETTE...PORT GIBSON...PRENTISS... BASSFIELD...MONTICELLO...NEW HEBRON...JACKSON...COLLINS... MOUNT OLIVE...BUDE...ROXIE...MEADVILLE...VIDALIA...FERRIDAY... WEST FERRIDAY...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH AND WATERPROOF. MSZ031>033-037>039-044>046-050>052-056>058-066-072>074 -230200- ATTALA MS-CHOCTAW MS-CLARKE MS-FORREST MS-JASPER MS- JONES MS-KEMPER MS-LAMAR MS-LAUDERDALE MS-LEAKE MS- LOWNDES MS-MARION MS-NESHOBA MS-NEWTON MS-NOXUBEE MS- OKTIBBEHA MS-SCOTT MS-SMITH MS-WINSTON MS- SEVERE THUNDERSTORM WATCH NUMBER 190 REMAINS VALID UNTIL 9 PM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 19 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW LEAKE SCOTT SMITH IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTHEAST MISSISSIPPI LOWNDES OKTIBBEHA IN SOUTH CENTRAL MISSISSIPPI MARION IN SOUTHEAST MISSISSIPPI FORREST JONES LAMAR THIS INCLUDES THE CITIES OF...COLUMBUS...KOSCIUSKO...FOREST... MORTON...CARTHAGE...TAYLORSVILLE...RALEIGH...LAUREL... BAY SPRINGS...HEIDELBERG...MACON...BROOKSVILLE...QUITMAN... STONEWALL...SHUBUTA...NEWTON...UNION...DECATUR...CONEHATTA... DE KALB...SCOOBA...STARKVILLE...PHILADELPHIA...PEARL RIVER... COLUMBIA...ACKERMAN...WEIR...WEST HATTIESBURG...LUMBERTON... PURVIS...MERIDIAN...LOUISVILLE AND HATTIESBURG. 50
Local storm report, Apr 22, 3:55 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 6 NW PHILADELPHIA 32.84N 89.18W
04/22/2005 1.00 INCH NESHOBA MS LAW ENFORCEMENT
QUARTER SIZED HAIL.
&&
WILSONLocal storm report, Apr 22, 3:58 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL SOUTH JACKSON 32.26N 90.23W
04/22/2005 0.25 INCH HINDS MS BROADCAST MEDIA
PEA SIZED HAIL REPORTED BY WABT.
&&
WILSONLocal storm report, Apr 22, 3:58 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL SOUTH JACKSON 32.26N 90.23W
04/22/2005 0.25 INCH HINDS MS BROADCAST MEDIA
PEA SIZED HAIL REPORTED BY WAPT.
&&
WILSONLocal storm report, Apr 22, 4:03 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL 6 NE PHILADELPHIA 32.84N 89.04W
04/22/2005 1.75 INCH NESHOBA MS LAW ENFORCEMENT
GOLFBALL SIZED HAIL ALONG HIGHWAY 21.
&&
WILSONThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 38 min |
| Apr 22, 3:45 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 90 min |
| Apr 22, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey | 40 min |
| Apr 22, 3:57 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 63 min |
| Apr 22, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 44 min |
| Apr 22, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 94 min |
| Apr 22, 4:29 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 61 min |
| Apr 22, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 55 min |
| Apr 22, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 37 min |
| Apr 22, 4:40 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 35 min |
| Apr 22, 4:55 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 50 min |
| Apr 22, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 48 min |
| Apr 22, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 61 min |
| Apr 22, 5:03 PM CDT | Tornado Warning | JAN | Kemper, Noxubee, Winston | 42 min |
| Apr 22, 5:11 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Leake, Neshoba, Newton, Scott | 64 min |
| Apr 22, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lamar, Marion | 48 min |
| Apr 22, 5:23 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 52 min |
| Apr 22, 5:25 PM CDT | Tornado Warning | JAN | Simpson, Smith | 65 min |
| Apr 22, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 58 min |
| Apr 22, 5:42 PM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 48 min |
| Apr 22, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 59 min |
| Apr 22, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 49 min |
| Apr 22, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 64 min |
| Apr 22, 5:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 61 min |
| Apr 22, 6:02 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 43 min |
| Apr 22, 6:06 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 54 min |
| Apr 22, 6:07 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 38 min |
| Apr 22, 6:10 PM CDT | Tornado Warning | JAN | Covington, Jones | 65 min |
| Apr 22, 6:13 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 47 min |
| Apr 22, 6:14 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 61 min |
| Apr 22, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 57 min |
| Apr 22, 6:26 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale, Newton | 79 min |
| Apr 22, 6:34 PM CDT | Tornado Warning | JAN | Rankin, Simpson | 56 min |
| Apr 22, 6:46 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 44 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.